# SDR NWAA081866717

- Difficulty date: April 10, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 107,526 hours, 26,227 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2680-2690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, FUSELAGE SKIN WAS DAMAGED BETWEEN BS 2680 AND BS 2690 LBL 5.  REPAIRED PER EA 67-211627.
